Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 42, NWS Grand Forks, ND

May 22, 2011Pembina County, North Dakota

NWS Grand Forks, ND issued this river flood warning at May 22, 2011, 9:09 PM CDT for Pembina County, North Dakota. It took effect at May 23, 2011, 7:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 22, 2011, 9:09 PM CDT (02:09 UTC)
In effect from
May 23, 2011, 7:00 AM CDT
Expired
May 23, 2011, 10:25 AM CDT
In force
3 hr
Issued by
NWS Grand Forks, ND
Flood severity
Minor

County Pembina County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 139 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pembina River at Neche (NCEN8). The gauge peaked at 17.98 ft at May 23, 2011, 4:00 AM CDT.

actionminormoderate1416182005/2305/24
Action stage
16 ft
Minor stage
18 ft
Moderate stage
19 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05100000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WGUS43 KFGF 230209
FLWFGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
909 PM CDT SUN MAY 22 2011

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW 
FLOOD WARNING FOR 
PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY...


.RAINFALL OVER THE LAST 24 HOURS WILL PUSH THE PEMBINA RIVER AT NECHE TO 
FLOOD STAGE. 

  A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION 
  WILL BE ISSUED SHORTLY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

NDC067-230509-
/O.NEW.KFGF.FL.W.0042.110523T1200Z-110524T0600Z/
/NCEN8.1.ER.110523T1200Z.110523T1200Z.110523T1800Z.NO/
909 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEMBINA RIVER AT NECHE.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT.
* AT  8:45 PM SUNDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOOD STAGE IS 18.0 FEET.
* FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. 
* FORECAST, THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.


$$
FGF
2 follow-up statements
491 
WGUS83 KFGF 230220
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
920 PM CDT SUN MAY 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...

     THE PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY

.THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED 
MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE 
UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND 
RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY 
PRECIPITATION THROUGH THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

NDC067-240600-
/O.CON.KFGF.FL.W.0042.110523T1200Z-110524T0600Z/
/NCEN8.1.ER.110523T1200Z.110523T1200Z.110523T1800Z.NO/
920 PM CDT SUN MAY 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE PEMBINA RIVER AT NECHE.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 PM SUNDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT STATEMENT(S) - AT 18.0 FEET, MINOR FLOOD STAGE. BANKFULL 
  STAGE.

&& 

DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                MON    TUE    WED    THU    FRI    SAT    SUN
(MONTH/DAY)         05/23  05/24  05/25  05/26  05/27  05/28  05/29

PEMBINA RIVER
  NECHE             17.9   17.0   16.2   15.4   14.9   14.3   14.1

$$
TEAM FARGO
810 
WGUS83 KFGF 231525
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1025 AM CDT MON MAY 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...

 
  THIS IS A CANCELLATION FLOOD STATEMENT FOR THE CURRENT WARNINGS FOR 
  THE PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MINNESOTA...NORTH DAKOTA...

  THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR...
   THE RED RIVER AT OSLO AFFECTING MARSHALL...WALSH...POLK AND GRAND 
FORKS COUNTIES
   THE RED RIVER AT DRAYTON AFFECTING MARSHALL...WALSH...KITTSON AND 
PEMBINA COUNTIES
   THE SHEYENNE RIVER AT WEST FARGO DIVERSION AFFECTING CASS COUNTY
   THE SHEYENNE RIVER AT HARWOOD AFFECTING CASS COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MINNESOTA...NORTH DAKOTA...

  THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR...
   THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES
   THE RED RIVER AT PEMBINA AFFECTING KITTSON AND PEMBINA COUNTIES
 
.THE LOCATIONS ALONG THE MAIN-STEM RED RIVER AND THE SHEYENNE RIVER
IN EASTERN NORTH DAKOTA ARE FORECASTED TO RECEDE OVER THE COMING
DAYS. THE PEMBINA RIVER ALONG NECHE HAS FALLEN BACK BELOW MINOR
FLOOD STAGE...SO THE FLOOD WARNING IS CANCELLED.

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED 
MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE 
UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND 
RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY 
PRECIPITATION THROUGH THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC027-NDC017-250325-
/O.CON.KFGF.FL.W.0008.000000T0000Z-000000T0000Z/
/FGON8.3.SM.110329T2115Z.110409T2315Z.000000T0000Z.NO/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT FARGO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM MONDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.2 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF 
  MAIN AVENUE IS UNDERWATER.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

RED RIVER
  FARGO             19.1   19.1   19.0   18.9   18.8   18.8   18.9

$$

MNC089-119-NDC035-099-241800-
/O.EXT.KFGF.FL.W.0010.000000T0000Z-110524T1800Z/
/OSLM5.3.SM.110330T1122Z.110415T0230Z.110524T0600Z.NR/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT OSLO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM MONDAY THE STAGE WAS 26.5 FEET. 
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 26.0 FEET, FLOOD WARNING STAGE...MINOR. 
  COUNTY ROAD 2 SOUTH OF OSLO IS CLOSED IN SECTIONS 2 AND 11 OF 
  PULASKI TOWNSHIP.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

RED RIVER
  OSLO              25.9   25.6   25.5   25.3   25.1   24.8   24.3

$$

MNC069-089-NDC067-099-250324-
/O.EXT.KFGF.FL.W.0016.000000T0000Z-110527T1200Z/
/DRTN8.3.SM.110404T1833Z.110419T2115Z.110527T0000Z.NO/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT DRAYTON.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM MONDAY THE STAGE WAS 34.8 FEET. 
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.
* THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD.


&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

RED RIVER
  DRAYTON           34.0   33.2   32.3   31.6   31.0   30.6   30.2

$$

MNC069-NDC067-250324-
/O.CON.KFGF.FL.W.0018.000000T0000Z-110527T1800Z/
/PBNN8.3.SM.110406T2118Z.110425T1730Z.110527T0600Z.NO/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT PEMBINA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 42.9 FEET. 
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 42.0 FEET.
* IMPACT STATEMENT(S) - AT 42.0 FEET, FLOOD WARNING STAGE...MINOR.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

RED RIVER
  PEMBINA           42.9   42.7   42.3   41.9   41.5   40.8   40.0

$$

NDC017-250324-
/O.EXT.KFGF.FL.W.0026.000000T0000Z-110526T0000Z/
/WFON8.3.SM.110405T1640Z.110425T0930Z.110525T1200Z.NO/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE SHEYENNE RIVER AT WEST FARGO DIVERSION.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 AM MONDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 18.0 FEET, FLOOD WARNING STAGE...MINOR. 
  AGRICULTURAL DAMAGE STARTS.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

SHEYENNE RIVER
  WEST FARGO DIVER  18.3   18.0   17.6   17.4   17.4   17.3   17.3

$$

NDC017-240600-
/O.EXT.KFGF.FL.W.0027.000000T0000Z-110524T0600Z/
/HWDN8.3.SM.000000T0000Z.110410T2115Z.110523T1800Z.NR/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE SHEYENNE RIVER AT HARWOOD.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 884.1 FEET. 
* MINOR FLOOD STAGE IS 884.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 884.0 FEET, FLOOD WARNING STAGE.ACTIONS 
  TAKEN TO COMPLETELY SEAL THE FLOOD BARRIER. 

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

SHEYENNE RIVER
  HARWOOD          883.7  883.3  882.9  882.6  882.4  882.3  882.3

$$

NDC067-231555-
/O.CAN.KFGF.FL.W.0042.000000T0000Z-110524T0600Z/
/NCEN8.1.ER.110523T0845Z.110523T0900Z.110523T0900Z.NO/
1025 AM CDT MON MAY 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PEMBINA RIVER AT NECHE.
* AT 9:45 AM MONDAY THE STAGE WAS 17.8 FEET. 
* FELL BELOW FLOOD STAGE AT  4:00 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.3 FEET BY TOMORROW
  MORNING.
* IMPACT STATEMENT(S) - AT 18.0 FEET, MINOR FLOOD STAGE. BANKFULL 
  STAGE.

&& 

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                TUE    WED    THU    FRI    SAT    SUN    MON
(MONTH/DAY)         05/24  05/25  05/26  05/27  05/28  05/29  05/30

PEMBINA RIVER
  NECHE             17.3   16.4   15.4   14.9   14.3   13.9   13.7

$$

GROCHOCINSKI

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at May 22, 2:40 PM CDT, 6 hours 29 minutes earlier.

Area forecast discussion, May 22, 2:40 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
240 PM CDT SUN MAY 22 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

PRIMARY FORECAST CHALLENGES INCLUDE SHOWER AND THUNDERSTORM
CHANCES AND TEMPERATURES. GFS/NAM/ECMWF/GEM ARE IN GOOD AGREEMENT
AND WILL USE A MODEL BLEND FOR THIS FORECAST PACKAGE.

19 UTC WATER VAPOR LOOP SHOWS AN UPPER LOW CENTERED OVER ORTONVILLE
AND ITS SURFACE REFLECTION IS NEAR NEW ULM MN. SEVERE CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST MN INTO WEST CENTRAL WI...COINCIDENT
WITH THE BEST LIFT AND INSTABILITY. FARTHER NORTH AND WEST ACROSS
OUR FORECAST AREA...ONLY ONE LIGHTNING STRIKE HAS BEEN DETECTED SO
FAR IN A THIN BAND OF CONVECTION ACROSS TRAILL/NORMAN COUNTIES.
OTHERWISE...SHOWERS WRAPPING AROUND THE SURFACE LOW HAVE REMAINED
ACROSS THE SOUTHERN VALLEY INTO WEST-CENTRAL MN.

CLOUDS HAVE CLEARED OUT MORE THAN PREVIOUSLY ANTICIPATED ACROSS
THE NORTHERN VALLEY AND MUCH OF NORTHWEST MN...SO SOME NON-SEVERE
CONVECTIVE DEVELOPMENT IS POSSIBLE IN THESE AREAS BEFORE SUNSET.
OTHERWISE...SHOWERS AROUND SURFACE LOW WILL DRIFT SLIGHTLY NORTH
OF EAST THIS AFTERNOON AND EVENING...IMPACTING AREAS SOUTH AND
EAST OF A BEMIDJI TO WAHPETON LINE. RAINFALL AMOUNTS OF ONE HALF
INCH OR LESS ARE POSSIBLE. AMPLE CLOUD COVER OVERNIGHT WILL KEEP
LOWS ELEVATED IN THE LOWER 40S TO MID 50S.

SURFACE LOW STILL ON TRACK TO MOVE ACROSS THE SOUTHERN SHORES OF
LAKE SUPERIOR BY MONDAY MORNING. LINGERING SHOWERS ARE POSSIBLE
THROUGH THE MORNING...BUT EXPECT A GRADUAL CLEARING FROM NORTH TO
SOUTH BY AFTERNOON. WITH AROUND 20 KTS TO MIX TO THE SURFACE...
EXPECT BREEZY NORTHERLY WINDS BY AFTERNOON. LOW-LEVEL THERMAL
PROFILE DOES COOL ON THE BACKSIDE OF DEPARTING LOW...SO DESPITE
INCREASING SUN...ONLY EXPECT HIGH TEMPERATES IN THE LOWER TO MID
60S.

TUESDAY AND WEDNESDAY WILL BE PARTLY TO MOSTLY SUNNY AND DRY AS
SURFACE HIGH PRESSURE DOMINATES THE REGIONAL WEATHER PATTERN.
WINDS SHOULD BE RELATIVELY LIGHT AND WITH SOME CLEARING AT
NIGHT...LOWS IN THE UPPER 30S ALONG THE CANADIAN BORDER ARE NOT
OUT OF THE QUESTION. OTHERWISE...DAYTIME HIGHS SHOULD REMAIN
SEASONABLY COOL AND CLIMB INTO THE MID 60S.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY

THE BEGINNING OF THE EXTENDED WILL START OUT WITH TEMPS BELOW
NORMAL. CAN/T RULE OUT SOME FROST THU MORNING IF THE LATEST GFS
PROGS ARE CORRECT...WITH 850MB TEMPS -2C AND A 1025MB HIGH SETTLING
OVER THE REGION. HAVE LOWERED TEMPS SOME AND MAY NEED TO GO A BIT
COLDER IN TIME. THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE ON
FRI...AND WILL CONTINUE THIS MENTION. HAVE KEPT NEXT SAT/SUN DRY FOR
NOW...BUT THERE COULD BE A SYSTEM MOVING INTO THE NORTHERN PLAINS
PER THE LATEST ECMWF...BUT CONFIDENCE NOT HIGH ENOUGH YET...BUT
SOMETHING TO WATCH.

&&

.AVIATION...

EXPECT MVFR/VFR CIGS WITH MAINLY SHOWERS THIS AFTERNOON. CAN/T
RULE OUT A FEW RUMBLES OF THUNDER THIS AFTERNOON...WITH THE BEST
CHANCE IN THE SOUTH AND EAST. WINDS WILL SHIFT TO THE NORTH
OVERNIGHT AND INCREASE A BIT ON MONDAY. CIGS MAY LOWER FURTHER
INTO THE MVFR RANGE OVERNIGHT WITH COOL ADVECTION MOVING IN...AND
KEPT CLOUDS IN THROUGH THE PERIOD WITH CLEARING EXPECTED
THEREAFTER.

&&

.HYDROLOGY...

MINOR FLOODING CONTINUES ON SIX POINTS IN THE HSA. MOST RIVER
LEVELS CONTINUE TO RECEDE AND GRAND FORKS HAS FALLEN BELOW ACTION
STAGE. RAINFALL THIS WEEKEND CAUSED WALHALLA...NECHE...AND HALLOCK
TO RISE TO ACTION STAGE...AND LEVELS ARE EXPECTED TO FALL AGAIN
WITHIN A DAY OR TWO. OTHERWISE...NO OTHER IMPACTS ARE EXPECTED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

ROGERS/DK/HOPKINS
Hazardous weather outlook, May 22, 6:06 AM CDT, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
606 AM CDT SUN MAY 22 2011

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-231115-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
606 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

EXPECT SCATTERED SHOWERS AND A FEW THUNDERSTORMS TO AFFECT THE
AREA TODAY INTO THIS EVENING. THE MOST WIDESPREAD COVERAGE AND
BEST CHANCE FOR THUNDERSTORMS WILL BE OVER EXTREME SOUTHEAST NORTH
DAKOTA INTO WEST CENTRAL MINNESOTA. A FEW STORMS THIS AFTERNOON
OVER WEST CENTRAL MINNESOTA MAY CONTAIN HAIL...THOUGH WIDESPREAD
SEVERE THUNDERSTORM ACTIVITY IS NOT ANTICIPATED AT THIS TIME.

A FEW RIVER POINTS ALONG THE RED RIVER REMAIN IN MINOR FLOOD STAGE
ALTHOUGH LEVELS ARE CONTINUE TO SLOWLY FALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RIVER LEVELS WILL
CONTINUE TO FALL DURING THE PERIOD AT MOST SITES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.